# SDR AALA20120618001

- Difficulty date: June 17, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 66,879 hours, 23,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Unwanted Deploy
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT REPORTED RIGHT NUMBER 4 DOOR DIFFICULT TO ARM OR DIS-ARM.  WHILE TROUBLESHOOTING RIGHT NUMBER 4 DOOR SLIDE INFLATED AND BOTTLE DISCHARGED.  FOUND SLIDE LANYARD WRAPPED AROUND GIRT BAR.  REPLACED RIGHT NUMBER 4 DOOR SLIDE AND BOTTLE.
